# SDR SWAA2013052216384

- Difficulty date: May 10, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 35,906 hours, 20,821 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT SKIN CRACKED AT FASTENER HOLES ON LOWER SURFACE AT ACTUATOR MOUNT.  REPAIRED NR 1 SLAT SKIN IAW W/O.
